So i took the morning after pill about 4 days ago, and my breast have been really really sore today. I still haven't gotten my period either. I took the morning after pill because i was paranoid of getting pregnant (even though we used a condom) i took it 3 days after the first time and i had also had protected sex the day i took it. I know it was unlikely that i could've been pregnant but I was terrified. Anyway i had sex again 2 days after taking the pill (protected again) but yesterday and especially today my breasts have been really sore and I've felt kind of sick. I don't know if I am just being stupid and paranoid but i need some reassurance please.
Plan B is a huge dose of artificial hormone for your body to deal with. It's meant for total emergencies, & can leave you with lots of hormonal side effects, such as the symptoms you might get with a period or pregnancy, for example, but sometimes more intense.
It is common for it to mess up your menstrual cycle, sometimes for months, with some women.
From what you've said, it seems as though you've taken the morning after pill twice within a close range of time. As you know, the morning after pill has a whole lot of hormones - taking two would bombard your body with even more! I would expect you to experience a wide range of side effects over the next little while.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.